应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 398-403    DOI: 10.1007/s10255-018-0740-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Global Regularity for a 2D Model of Electro-Kinetic Fluid in a Bounded Domain
Miao-chao CHEN1, Sheng-qi LU2, Qi-lin LIU3
1 School of Applied Mathematics, Chaohu University, Anhui 238000, China;
2 Department of Mathematics and Physics, Sanjiang University, Jiangsu 210012, China;
3 School of Mathematics, Southeast University, Jiangsu 211189, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9